| Model Number |
72404252-10 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient developed an infection following implantation of an inflatable penile prosthesis (ipp).Due to other health conditions and extenuating circumstances, removal of the device was delayed.A revision procedure was subsequently performed during which the device was explanted.No device issue was reported.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100738477.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).